# SDR AALA201912069020

- Difficulty date: December 4, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 26,622 hours, 2,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 305228
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS INOPERATIVE FROM SEATS 37HGED TO 44HGED. REPLACED BATTERY PACK ON POWER SUPPLY M33409 PER AMM 33-51-06-760-802 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-06-710-002.
